Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 112, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 8, 2013, 11:14 AM CDT for Cheatham County, Davidson County, Robertson County, Tennessee. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 11:14 AM CDT (16:14 UTC)
- Expired
- Aug 8, 2013, 11:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN
The radar
The Nashville radar (KOHX), 35 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 11:20 AM CDT | TSTM WND DMG | 6 Ne Ashland City, TN | TREE DOWN ALONG BEARWALLOW ROAD |
| Aug 8, 11:26 AM CDT | TSTM WND DMG | 8 Ne Ashland City, TN | DELAYED REPORT... TREES DOWN ON CEDARVILLE RD AND RED BINKLEY ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS54 KOHX 081614
SVROHX
TNC021-037-147-081645-
/O.NEW.KOHX.SV.W.0112.130808T1614Z-130808T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1145 AM CDT
* AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR ASHLAND CITY...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOELTON...MADISON...RIDGETOP...GREENBRIER...PLEASANT VIEW...BEAMAN
PARK AND WHITES CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3648 8675 3640 8675 3638 8673 3634 8672
3632 8669 3616 8666 3618 8715 3627 8716
3628 8715 3629 8717 3630 8715 3632 8717
3635 8718
TIME...MOT...LOC 1614Z 262DEG 22KT 3628 8705
$$
SHAMBURGER1 follow-up statement
149
WWUS54 KOHX 081635
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 AM CDT THU AUG 8 2013
TNC021-037-147-081645-
/O.CON.KOHX.SV.W.0112.000000T0000Z-130808T1645Z/
ROBERTSON TN-CHEATHAM TN-DAVIDSON TN-
1135 AM CDT THU AUG 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIDSON...EAST CENTRAL CHEATHAM AND SOUTH CENTRAL ROBERTSON COUNTIES
UNTIL 1145 AM CDT...
AT 1131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOELTON...OR 8 MILES
EAST OF ASHLAND CITY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MADISON...JOELTON...RIDGETOP...GREENBRIER...WHITES CREEK AND BEAMAN
PARK.
LAT...LON 3648 8675 3640 8675 3638 8673 3634 8672
3632 8669 3620 8667 3624 8701 3640 8703
TIME...MOT...LOC 1635Z 262DEG 22KT 3630 8689
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 10:35 AM CDT, 39 minutes earlier.
Area forecast discussion, Aug 8, 10:35 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1035 AM CDT THU AUG 8 2013 .MESOSCALE UPDATE... CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM. RAINFALL AMOUNTS OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA. BOYD && .PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS MORNING. BOYD PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/ MESOSCALE UPDATE... SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS. THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK EASTWARD DURING THE DAY. BOYD PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/ AVIATION 12Z DISCUSSION... THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS. PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/ DISCUSSION... LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE. UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE. FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY- TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK WITH FOCUS SHIFTED SOUTH. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 540 AM CDT THU AUG 8 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 540 AM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Local storm report, Aug 8, 10:25 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD BORDEAUX 36.19N 86.83W
08/08/2013 DAVIDSON TN BROADCAST MEDIA
REPORTS OF WATER RESCUES HAPPENING AROUND 520 AM IN THE
BORDEAUX AREA AT FAIRVIEW DRIVE AND CREEKWAY COURT.
0609 AM FLASH FLOOD 1 S MADISON 36.25N 86.71W
08/08/2013 DAVIDSON TN TWITTER
RIGHT LANES OF BRILEY PARKWAY UNDER WATER NEAR GALLATIN
ROAD EXIT.
0637 AM FLASH FLOOD LAKEWOOD 36.24N 86.63W
08/08/2013 DAVIDSON TN PUBLIC
OLD HICKORY BLVD CLOSED IN LAKEWOOD DUE TO FLOODING.
VEHICLES STRANDED.
0637 AM FLASH FLOOD MADISON 36.26N 86.71W
08/08/2013 DAVIDSON TN PUBLIC
WATER COVERING THE ROAD AT NEELYS BEND IN MADISON. ONE
CAR STRANDED.
0641 AM FLASH FLOOD 1 N MADISON 36.27N 86.71W
08/08/2013 DAVIDSON TN TWITTER
DRY CREEK RISING AND APPROACHING HOUSES ALONG JANETTE
COURT IN MADISON
0649 AM FLASH FLOOD 2 E BORDEAUX 36.19N 86.79W
08/08/2013 DAVIDSON TN EMERGENCY MNGR
MULTIPLE WATER RESCUES ONGOING IN BORDEAUX AND MADISON
0700 AM FLASH FLOOD 1 E MADISON 36.26N 86.69W
08/08/2013 DAVIDSON TN TWITTER
CONTINUED STREET FLOODING AND HOME FLOODING REPORTED IN
NEELYS BEND
0702 AM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
08/08/2013 WILSON TN TWITTER
ROADS CLOSED AROUND MOUNT JULIET HIGHSCHOOL
0716 AM FLASH FLOOD MADISON 36.26N 86.71W
08/08/2013 DAVIDSON TN TRAINED SPOTTER
6.5 INCHES OF RAIN IN MADISON. CEDARVILLE APARTMENTS
BEING EVACUATED.
0718 AM FLASH FLOOD 1 E MADISON 36.26N 86.69W
08/08/2013 DAVIDSON TN LAW ENFORCEMENT
SEVERAL STREET CLOSURES EAST OF NASHVILLE... OLD
HICKORY AND 22ND STREET... BRILEY AND BRICK CHURCH
PIKE... TUCKER RD AND BUENA VISTA PIKE
0730 AM FLASH FLOOD OLD HICKORY 36.26N 86.65W
08/08/2013 DAVIDSON TN NWS EMPLOYEE
NEEDMORE ROAD FLOODED IN SEVERAL PLACES... IMPASSABLE.
0740 AM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
08/08/2013 WILSON TN LAW ENFORCEMENT
HIGH WATER WAS COVERING SEVERAL ROADS INCLUDING EAST
AND WEST DIVISION STREET... WOODRIDGE PLACE... CURD
ROAD... OLD LEBANON DIRT ROAD... AND PARTS OF SR171.
NEEDMORE ROAD WAS IMPASSABLE WITH DEEP FLOWING WATER
ACROSS THE ROAD.
0750 AM FLASH FLOOD HERMITAGE 36.20N 86.62W
08/08/2013 DAVIDSON TN NWS EMPLOYEE
LEBANON ROAD FLOODED BETWEEN TULIP GROVE ROAD AND
MATTERHORN DRIVE. ONE VEHICLE STALLED.
0820 AM FLASH FLOOD 3 SSW MADISON 36.21N 86.73W
08/08/2013 DAVIDSON TN NWS EMPLOYEE
GALLATIN PIKE FLOODED AND CLOSED IN SEVERAL LOCATIONS
ACROSS EAST NASHVILLE.
0830 AM FLASH FLOOD 3 SSE MADISON 36.22N 86.69W
08/08/2013 DAVIDSON TN NEWSPAPER
BRILEY PARKWAY CLOSED NEAR OPRYLAND DUE TO FLOODING.
0830 AM FLASH FLOOD 3 SE WHITES CREEK 36.24N 86.79W
08/08/2013 DAVIDSON TN BROADCAST MEDIA
EXTENSIVE FLOODING AROUND THE INTERSTATE 24 AND BRILEY
PARKWAY INTERSECTION. BRILEY PARKWAY UNDERWATER WITH
NUMEROUS CARS SUBMERGED. EWING LANE AND EWINGWOOD DRIVE
FLOODED WITH SOME RESIDENTS ON ROOFTOPS.
0830 AM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
08/08/2013 WILSON TN LAW ENFORCEMENT
WATER RESCUE AT 3000 BLOCK OF WEST DIVISION STREET.
0844 AM FLASH FLOOD 2 SE SPRINGFIELD 36.48N 86.85W
08/08/2013 ROBERTSON TN TRAINED SPOTTER
SEVERAL INCHES OF WATER WAS OVER THE ROAD ALONG HIGHWAY
41 BETWEEN SPRINGFIELD AND GREENBRIER. NUMEROUS SIDE
ROADS WERE COVERED BY WATER.
0850 AM FLASH FLOOD 6 W LEBANON 36.21N 86.43W
08/08/2013 WILSON TN NWS EMPLOYEE
SOUTHERN END OF CAIRO BEND ROAD IMPASSABLE WITH 6 TO 8
INCHES OF FLOWING WATER ACROSS IT.
0933 AM FLASH FLOOD 1 N MOUNT JULIET 36.22N 86.52W
08/08/2013 WILSON TN NWS EMPLOYEE
YORK ROAD IMPASSABLE DUE TO HIGH WATER
0935 AM FLASH FLOOD 1 ENE OLD HICKORY 36.27N 86.62W
08/08/2013 SUMNER TN NEWSPAPER
SIX HOMES WERE FLOODED IN THE WALTON TRACE AREA OF
HENDERSONVILLE.
1000 AM FLASH FLOOD 4 SE WHITES CREEK 36.24N 86.78W
08/08/2013 DAVIDSON TN NEWSPAPER
SEVERAL APARTMENTS AND CARS FLOODED AT THE PARKWOOD
VILLA APARTMENT COMPLEX ON BRICK CHURCH PIKE AT BRILEY
PARKWAY
&&
EVENT NUMBER OHX1300621 OHX1300622 OHX1300623 OHX1300624 OHX1300625
OHX1300626 OHX1300629 OHX1300627 OHX1300628 OHX1300630 OHX1300631
OHX1300632 OHX1300633 OHX1300636 OHX1300634 OHX1300635 OHX1300638
OHX1300637 OHX1300639 OHX1300640 OHX1300641 OHX1300642
SHAMBURGERLocal storm report, Aug 8, 10:29 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY RAIN 5 NE NASHVILLE 36.22N 86.72W
08/08/2013 M6.90 INCH DAVIDSON TN COCORAHS
&&
EVENT NUMBER OHX1300643
11Local storm report, Aug 8, 10:30 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
08/08/2013 DAVIDSON TN NEWSPAPER
35 WATER RESCUES WERE CONDUCTED ACROSS DAVIDSON COUNTY
THIS MORNING
&&
EVENT NUMBER OHX1300644
SHAMBURGERLocal storm report, Aug 8, 10:34 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HEAVY RAIN 4 NW NASHVILLE 36.21N 86.83W
08/08/2013 M5.19 INCH DAVIDSON TN COCORAHS
&&
EVENT NUMBER OHX1300645
11Local storm report, Aug 8, 10:37 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 WSW MOUNT JULIET 36.19N 86.57W
08/08/2013 M5.15 INCH WILSON TN COCORAHS
&&
EVENT NUMBER OHX1300646
11Special weather statement, Aug 8, 10:48 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 AM CDT THU AUG 8 2013
TNZ025>027-059-081645-
CHEATHAM-DAVIDSON-DICKSON-WILLIAMSON-
1048 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON AND
WILLIAMSON COUNTIES...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHEATHAM
DAM TO BURNS...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...CHEATHAM DAM...FAIRVIEW...KINGSTON SPRINGS...
PEGRAM...ASHLAND CITY..FRANKLIN...BRENTWOOD...JOELTON...BELLEVUE
AND NASHVILLE.
FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND RAINFALL
RATES AROUND 1 INCH PER HOUR ARE EXPECTED WITH THESE STORMS.
LAT...LON 3638 8673 3634 8672 3632 8669 3589 8672
3598 8738 3632 8742 3631 8730 3637 8725
3637 8697 3639 8690 3635 8682 3641 8675
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM CDT | Special Weather Statement | OHX | Benton | 38 min |
| Aug 8, 3:57 AM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Aug 8, 5:05 AM CDT | Flash Flood Warning | OHX | Davidson, Sumner, Wilson | 7 hr |
| Aug 8, 5:24 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Aug 8, 5:48 AM CDT | River Flood Advisory | OHX | Davidson | 4 hr |
| Aug 8, 6:01 AM CDT | Areal Flood Advisory | OHX | Sumner, Trousdale, Wilson | 119 min |
| Aug 8, 6:24 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 6:24 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Aug 8, 7:16 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| Aug 8, 9:20 AM CDT | Areal Flood Advisory | OHX | Smith, Trousdale | 3 hr |
| Aug 8, 9:33 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 10:48 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 57 min |
| Aug 8, 10:56 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| Aug 8, 11:27 AM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 3 hr |
| Aug 8, 11:30 AM CDT | Special Weather Statement | OHX | Williamson | 60 min |
| Aug 8, 11:43 AM CDT | Special Weather Statement | OHX | Sumner | 62 min |
| Aug 8, 11:53 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 12:23 PM CDT | Areal Flood Advisory | OHX | Williamson | 112 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 46 min |
| Aug 8, 12:46 PM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Aug 8, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence | 54 min |
| Aug 8, 1:23 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 112 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Warren | 45 min |
| Aug 8, 1:32 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| Aug 8, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 61 min |
| Aug 8, 2:03 PM CDT | Special Weather Statement | OHX | Humphreys | 42 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | OHX | Humphreys | 49 min |
| Aug 8, 2:15 PM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 60 min |
| Aug 8, 2:27 PM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 2 hr |
| Aug 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 45 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | OHX | Montgomery | 53 min |
| Aug 8, 2:54 PM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 116 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OHX | Hickman | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.